Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 75, NWS Louisville, KY

June 9, 2008Green County, Marion County, Taylor County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 9, 2008, 8:37 PM CDT for Green County, Marion County, Taylor County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2008, 8:37 PM CDT (01:37 UTC)
Expired
Jun 9, 2008, 9:00 PM CDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Green County, KY, Marion County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:58 PM CDTTSTM WND DMG7 Sw Lebanon, KYBARN BLOWN DOWN IN ST JOSEPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1952 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1952 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 100137
SVRLMK
KYC087-155-217-100200-
/O.NEW.KLMK.SV.W.0075.080610T0137Z-080610T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHWESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1000 PM EDT/900 PM CDT/...

* AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES SOUTHWEST OF LEBANON..AND MOVING NORTHEAST AT 36 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEBANON BY 1000 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING/1100 PM CDT MONDAY EVENING/ FOR SOUTH CENTRAL
INDIANA.

LAT...LON 3733 8560 3748 8552 3747 8550 3747 8548
      3749 8548 3751 8550 3767 8541 3754 8513
      3726 8554
TIME...MOT...LOC 0137Z 221DEG 31KT 3742 8543

$$

JARVIS
2 follow-up statements
000 
WWUS53 KLMK 100148
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
948 PM EDT MON JUN 9 2008

KYC087-100158-
/O.CAN.KLMK.SV.W.0075.000000T0000Z-080610T0200Z/
GREEN KY-
848 PM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN COUNTY IS
CANCELLED...

LAT...LON 3741 8555 3747 8548 3750 8545 3763 8534
      3754 8513 3734 8546
TIME...MOT...LOC 0148Z 221DEG 31KT 3749 8535

$$

KYC155-217-100200-
/O.CON.KLMK.SV.W.0075.000000T0000Z-080610T0200Z/
MARION KY-TAYLOR KY-
948 PM EDT MON JUN 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHWESTERN TAYLOR AND MARION COUNTIES...

AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR NEW MARKET...OR ABOUT 50 MILES NORTHWEST OF SOMERSET...
MOVING NORTHEAST AT 36 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ST. MARY BY 955 PM EDT...
  LEBANON BY 1000 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TUESDAY MORNING FOR SOUTH CENTRAL INDIANA.

LAT...LON 3741 8555 3747 8548 3750 8545 3763 8534
      3754 8513 3734 8546
TIME...MOT...LOC 0148Z 221DEG 31KT 3749 8535

$$

JARVIS
000 
WWUS53 KLMK 100202
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT MON JUN 9 2008

KYC155-217-100212-
/O.EXP.KLMK.SV.W.0075.000000T0000Z-080610T0200Z/
MARION KY-TAYLOR KY-
1002 PM EDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR AND MARION
COUNTIES EXPIRED AT 1000 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.

LAT...LON 3741 8555 3747 8548 3750 8545 3763 8534
      3754 8513 3734 8546
TIME...MOT...LOC 0148Z 221DEG 31KT 3743 8545

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:52 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 9, 5:52 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT MON JUN 9 2008

.SHORT TERM (TONIGHT AND TOMORROW)...

WATER VAPOR SATELLITE AND MODELS CONFIRM A PROGRESSIVE TROUGH NOW
CENTERED ACROSS THE EASTERN PLAINS. THE REMNANTS OF LAST NIGHTS
CONVECTION ACROSS NORTHERN OKLAHOMA HAS MOVED SOUTH TOWARDS THE RED
RIVER. SHOWERS AND SOME THUNDERSTORMS CONTINUE ACROSS WESTERN
MISSOURI UNDER AN AREA OF LIFT ASSOCIATED WITH THE RIGHT ENTRANCE
REGION OF THE JET STREAM.

MAIN HIGHLIGHT IN THE SHORT TERM ARE CONVECTION CHANCES THIS EVENING
THROUGH TOMORROW AFTERNOON. THE AFOREMENTIONED TROUGH WILL
DE-AMPLIFY AND QUICKLY MOVE ACROSS THE GREAT LAKES...TRAILING A
WEAKENING COLD FRONT THAT WILL MOVE SOUTHEAST OF THE OHIO RIVER BY
AROUND DAWN. WEAK LOW PRESSURE WILL DEVELOP LATE THIS AFTERNOON
ACROSS SOUTHEAST MISSOURI AND MOVE ACROSS CENTRAL INDIANA BY EARLY
TOMORROW. THIS WILL INITIALLY DELAY THE MOVEMENT OF THE FRONT AND
KEEP IT WEST OF OUR FORECAST AREA THROUGH EARLY EVENING.

STRONG STORMS NOW EXTEND ALONG A PREVIOUS OUTFLOW BOUNDARY FROM JUST
NORTHWEST OF PADUCAH...TO JUST WEST OF INDIANAPOLIS. HOWEVER...WITH
MID LEVEL FLOW GENERALLY PARALLEL TO THE OUTFLOW BOUNDARY...THESE
STORMS WILL ONLY SLOWLY MOVE EAST. FEEL THAT THEY MAY ONLY AFFECT
OUR EXTREME NORTHWESTERN COUNTIES IN SOUTHWEST INDIANA DURING THE
LATE AFTERNOON AND EVENING.

FOR EARLY TOMORROW MORNING...SCATTERED STORMS WILL FINALLY MOVE EAST
TOWARD CENTRAL KENTUCKY. EXPECT A WEAKENING TREND DUE TO A LOSS OF
SURFACE STABILITY AND A LACK OF UPPER AIR DYNAMICS...WHICH WILL MOVE
NORTH TOWARDS THE GREAT LAKES. WILL CONTINUE WITH 40 TO 50% POPS
THROUGH EARLY TOMORROW AFTERNOON...ENDING FROM NORTHWEST TO
SOUTHEAST BY MID AFTERNOON.

BY LATE IN THE AFTERNOON...SLIGHTLY COOLER AIR WILL ARRIVE BEHIND
THE FRONT AND WINDS WILL SHIFT TOWARDS THE NORTHWEST.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...

TUESDAY NIGHT-THURSDAY NIGHT...

UPPER-LEVEL ZONAL FLOW SWITCHES QUICKLY TO AN AMPLIFIED TROUGHING
OVER THE WEST AND RIDGING OVER THE SOUTHEAST CONUS. THIS RIDGE
SHOULD HOLD DURING THIS TIME FRAME...KEEPING CONDITIONS MOSTLY DRY
AND WARMING UP. HOWEVER...SWRLY FLOW ON THE BACK SIDE OF THE SERN
CONUS HIGH COULD ADVECT ENOUGH MOISTURE IN TO GENERATE ISOLATED
AFTERNOON/EVENING PULSE STORMS. THINK THE BEST CHANCE OF THIS WOULD
BE ON THURSDAY AND MAY INSERT A 20 POP IN THE GRIDS...BUT AM LEANING
TOWARD KEEPING THE CWA DRY FOR NOW. HIGHS BACK UP TO THE LOW 90S BY
THURSDAY WILL BE LIKELY.

FRIDAY-SATURDAY...

TROUGHING OVER THE WRN CONUS WILL PUSH A COOL FRONT THROUGH THE
REGION FRIDAY NIGHT THROUGH SATURDAY. DYNAMICS LOOK RELATIVELY
MEAGER WITH THIS FRONT...BUT PWATS AND INSTABILITY ARE HIGH SO THINK
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL FOR THE MOST PART.
FRONT LOOKS TO BE EAST OF THE AREA BY THE AFTERNOON HOURS...SO END
POPS BEFORE 00Z SUNDAY. WILL GO A LITTLE BELOW GUIDANCE ON SATURDAY
FOR HIGHS WITH CLOUDS AND PRECIP EXPECTED.

SUNDAY-MONDAY...

HIGH PRESSURE SETTLES INTO THE REGION LATE IN THE WEEKEND WITH A
SLOW WARM UP. FOLLOWED THE ECMWF MORE FOR HIGHS THINKING THAT GFS IS
A LITTLE TOO AMPLIFIED WITH ITS NW FLOW AND COOLISH TEMPS DURING
THIS PERIOD. WENT AT OR ABOVE HPC VALUES FOR HIGHS.

&&

.AVIATION (00Z TAFS)...

LATE AFTERNOON CONVECTION HAS NOW BEGUN TO POP ACROSS CENTRAL
KENTUCKY EARLY THIS EVENING.  STORMS ARE GENERALLY OF THE PULSE TYPE
VARIETY WHERE THEY DEVELOP AND FALL APART RATHER QUICKLY.
CONVECTION ACROSS KENTUCKY SHOULD START TO WANE WITH THE LOSS OF
HEATING.  HOWEVER...BROKEN LINE OF CONVECTION TO OUR WEST MAY MOVE
TOWARDS KSDF AND KBWG AROUND 06Z OR LATER.  THERE IS STILL QUITE A
BIT OF UNCERTAINTY ABOUT AREAL COVERAGE AT THIS TIME...SO WILL
CONTINUE VCTS IN THE TAFS FOR NOW.

SOUTHWEST WINDS LOOK TO INCREASE OVERNIGHT WITH 25 TO 35 KTS AROUND
2KFT DUE TO NOCTURNAL LOW-LEVEL JET MOVING EAST INTO THE REGION.
THIS WILL PRODUCE SOME WIND SHEAR WHICH IS CLOSE TO INSERTION INTO
THE TAFS...ESPECIALLY AT KSDF/KBWG.

A WEAK COLD FRONT WILL CROSS THE AREA AROUND 12Z...WINDS WILL SHIFT
TO THE NORTHWEST...BUT BECOME LIGHT DURING THE DAY TOMORROW.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...JSD
LONG TERM....AL
AVIATION.....MJ
Hazardous weather outlook, Jun 9, 2:30 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT MON JUN 9 2008

INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-101930-
SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
330 PM EDT (230 PM CDT) MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED...MOSTLY TOWARDS THE MORNING
HOURS. THESE STORMS ARE CAPABLE OF PRODUCING GUSTY
WINDS...LIGHTNING...AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A
COOL FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ076-077-083-084-089-101930-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
330 PM EDT (230 PM CDT) MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA.

.DAY ONE...TONIGHT.

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS
PORTIONS OF SOUTH CENTRAL INDIANA WEST OF INTERSTATE 65. STORMS
THIS EVENING MAY PRODUCE SMALL HAIL AND STRONG WIND GUSTS.

SCATTERED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. THESE STORMS ARE
CAPABLE OF PRODUCING GUSTY WINDS...LIGHTNING...AND BRIEF HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY AS A
COOL FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JSD/AL

In the hours before

Special weather statement, Jun 9, 7:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
833 PM EDT MON JUN 9 2008

KYZ054-065-100245-
MARION KY-TAYLOR KY-
INCLUDING THE CITIES OF...LEBANON...CAMPBELLSVILLE
833 PM EDT MON JUN 9 2008

...THUNDERSTORMS TO MOVE ACROSS TAYLOR AND MARION COUNTIES...

THUNDERSTORMS WILL MOVE ACROSS TAYLOR AND MARION COUNTIES OVER THE
NEXT HOUR OR SO. IN ADDITION TO DANGEROUS LIGHTNING...SMALL PEA
SIZED HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE
THUNDERSTORMS.
Special weather statement, Jun 9, 7:39 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
839 PM EDT MON JUN 9 2008

KYZ045-100145-
NELSON KY-
INCLUDING THE CITY OF...BARDSTOWN
839 PM EDT MON JUN 9 2008

...ISOLATED THUNDERSTORM ACROSS EXTREME NORTHEASTERN NELSON COUNTY...

AN ISOLATED THUNDERSTORM WILL MOVE THROUGH EXTREME NORTHEASTERN
NELSON COUNTY OVER THE NEXT HALF AN HOUR OR SO. SMALL PEA SIZED
HAIL MAY BE POSSIBLE WITH THIS THUNDERSTORMS...IN ADDITION TO
BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING.
Special weather statement, Jun 9, 7:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT MON JUN 9 2008

KYZ034-038-039-100200-
SHELBY KY-SPENCER KY-ANDERSON KY-
INCLUDING THE CITIES OF...SHELBYVILLE...TAYLORSVILLE...
LAWRENCEBURG
858 PM EDT MON JUN 9 2008

...ISOLATED THUNDERSTORMS THROUGH 10 PM EDT...

ISOLATED THUNDERSTORMS WILL MOVE THROUGH EXTREME EASTERN SPENCER
COUNTY...FAR WESTERN ANDERSON COUNTY...AND MOST OF EASTERN SHELBY
COUNTY THROUGH 10 PM EDT THIS EVENING. IN ADDITION TO DANGEROUS
LIGHTNING...BRIEF HEAVY RAINFALL AND SMALL PEA SIZED HAIL WILL BE
POSSIBLE WITH THESE THUNDERSTORMS.
Special weather statement, Jun 9, 8:02 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT MON JUN 9 2008

KYZ073-100300-
ALLEN KY-
INCLUDING THE CITY OF...SCOTTSVILLE
802 PM CDT MON JUN 9 2008

...THUNDERSTORM TO MOVE THROUGH ALLEN COUNTY...

AN ISOLATED THUNDERSTORM WILL MOVE INTO SOUTHWESTERN ALLEN COUNTY
BY 815 PM CDT AND TRACK SLOWLY TO THE NORTH/NORTHEAST THROUGH
1000 PM CDT. THIS THUNDERSTORM WILL CONTAIN FREQUENT DANGEROUS
LIGHTNING AND MAY CONTAIN BRIEF HEAVY RAINFALL AND SMALL PEA SIZED
HAIL.
Special weather statement, Jun 9, 8:15 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT MON JUN 9 2008

KYZ046-100230-
WASHINGTON KY-
INCLUDING THE CITY OF...SPRINGFIELD
915 PM EDT MON JUN 9 2008

...THUNDERSTORMS TO MOVE THROUGH WASHINGTON COUNTY...

THUNDERSTORMS WILL MOVE THROUGH WASHINGTON COUNTY OVER THE NEXT
HOUR OR TWO. THESE THUNDERSTORM WILL CONTAIN FREQUENT DANGEROUS
LIGHTNING AND MAY CONTAIN BRIEF HEAVY RAINFALL AND SMALL PEA SIZED
HAIL.
Special weather statement, Jun 9, 8:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
923 PM EDT MON JUN 9 2008

KYZ035-100300-
FRANKLIN KY-
INCLUDING THE CITY OF...FRANKFORT
923 PM EDT MON JUN 9 2008

...THUNDERSTORMS TO MOVE THROUGH FRANKLIN COUNTY...

THUNDERSTORMS WILL MOVE THROUGH FRANKLIN COUNTY OVER THE NEXT
COUPLE OF HOURS...REACHING FRANKFORT BY 940 PM EDT. THESE
THUNDERSTORM WILL CONTAIN FREQUENT DANGEROUS LIGHTNING AND MAY
CONTAIN BRIEF HEAVY RAINFALL AND SMALL PEA SIZED HAIL.

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:36 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington24 min
Jun 9, 8:39 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe36 min
Jun 9, 8:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington32 min
Jun 9, 9:30 PM CDTSevere Thunderstorm WarningLMKAdair, Taylor30 min
Jun 9, 10:42 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Garrard, Jessamine, Mercer, Woodford48 min
Jun 9, 11:04 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott41 min
Jun 9, 11:20 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.